Hepatitis B Community
İnflammed Liver, loss of apetite, and dizzy tenofovir
About This Community:

This forum is an un-mediated, patient-to-patient forum for questions and support regarding Hepatitis B. Topics in this forum include but are not limited to, Causes, Diagnosis, Family and Relationships, Living With Hepatitis B, Research Updates, Treatment, Success Stories, Support, Symptoms.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

İnflammed Liver, loss of apetite, and dizzy tenofovir

Hello all.
I'm 23 male have been taking viread about 3 years now, I check every 6-8 months my blood levels. Last time I was checked was September my doctor said everything is seems working fine and he prescribed me another 6 bottles of viread and told me to check back when I finish those. Starting from last week I have constant pain in my liver I lost my appetite I can't concentrate on anything and I get very tired . I will go to my doctor ASAP but does anyone have an idea whats happening. I haven't experienced anything like this last 3 years I've been on tenofovir please help. Thank you very much.
2 Comments Post a Comment
Blank
Avatar_m_tn
Consult your doctor ASAP.
Blank
Avatar_m_tn
Go to the Emergency Room right away.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Hepatitis Answerers
Avatar_m_tn
Blank
stef2011
Italy
Avatar_m_tn
Blank
sorte
Poland
Avatar_m_tn
Blank
StephenCastlecrag
Australia
Avatar_m_tn
Blank
luckyman316
9624973_tn?1413019730
Blank
melcul
United Kingdom
Avatar_m_tn
Blank
Jatashankar
India